# SDR IPXA13M77802

- Difficulty date: April 1, 2013
- Submitted: April 10, 2013
- Operation: Air carrier
- Aircraft: N278UP
- Make and model: Doug MD-11F
- Aircraft serial: 48577
- Aircraft time: 58,214 hours, 9,597 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB2892502
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C, LT WING FIXED L/E INNER BEADED DOUBLER CRACKED NEAR XOS 544.  REPAIRED LT WING INNER BEADED DOUBLER BETWEEN XOS 542-547 IAW EO MD11-5730-48222-A (MAJOR).
